A 34-year-old single man diagnosed with paranoid schizophrenia for 16 years, was put on clozapine, considering his treatment resistance; there was significant reduction in psychotic symptoms and improvement in socio-occupational functioning. He was maintaining well on clozapine 50 mg/day for the past 7 years. He presented with a history of breathing difficulty and was admitted under cardiology for evaluation. Previous medical records revealed an episode of dyspnea on exertion and chest pain 4 years earlier, that was diagnosed as acute pulmonary thromboembolism, pulmonary infarction, severe pulmonary arterial hypertension, right ventricular dysfunction, and left-sided proximal left lower limb deep vein thrombosis. Thrombolysis was done with streptokinase, and he was advised coumarin prophylaxis, which he had discontinued on his own after 1 year. However, clozapine 50 mg/day was continued thereafter for 4 years by his treating psychiatrist. On examination, he had tachycardia, BP: 140/90 mmHg, RR: 20/min., raised JVP with prominent “a wave,” loud P2, widely split A2P2, end diastolic murmur in the pulmonary area, and occasional crepitations in both lung fields. Investigations, including complete hemogram, renal and liver function tests, and serum electrolytes, were within normal limits. His prothrombin time was 16.8 (control: 13.5) seconds, and INR was 1.08. An electrocardiogram revealed sinus tachycardia and T-wave inversion in V1–V4, whereas echocardiogram showed severe tricuspid regurgitation with pulmonary arterial hypertension, dilated right atrium and ventricle, mild right-ventricular dysfunction, with good left-ventricular function. Venous Doppler of lower limbs showed chronic thrombosis with partial recanalization of left superficial femoral and popliteal veins in the left lower limb and no deep vein thrombosis in the right lower limb. An emergency CT angiogram showed intraluminal filling defects in both right and left pulmonary artery main bronchus, extending into both the descending branches, suggestive of thrombi and dilated pulmonary artery with the dilated right ventricle suggestive of pulmonary thromboembolism. He was thrombolyzed with tenecteplase (TNK) and started on tablet warfarin 5 mg, tablet digoxin 0.25 mg, half tablet of furosemide 40 mg, and spironolactone 50 mg per day. Considering a possibility of recurrent pulmonary thromboembolism due to clozapine, he was referred to us for further management. Clozapine was discontinued, and he was started on haloperidol 5 mg/day, which was gradually increased to 10 mg/day, along with trihexiphenidyl 4 mg/day. On these medications, he was maintaining well at follow-up after 3 months, without recurrence of thromboembolism or psychotic symptoms.